Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02I01")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 56195

  • Page / 2248

Export

Selection :

  • and

A two-stage fourth-order almost P-stable method for oscillatory problemsCHAWLA, M. M; AL-ZANAIDI, M. A.Journal of computational and applied mathematics. 1998, Vol 89, Num 1, pp 115-118, issn 0377-0427Article

Convergence of a reduced integration method for computing microstructuresCOLLINS, C. R.SIAM journal on numerical analysis. 1998, Vol 35, Num 3, pp 1271-1298, issn 0036-1429Article

Optimal convergence rates for some discrete projection methodsGOLBERG, M; BOWMAN, H.Applied mathematics and computation. 1998, Vol 96, Num 2-3, pp 237-271, issn 0096-3003Article

Secant methods for semismooth equationsPOTRA, F. A; LIQUN QI; DEFENG SUN et al.Numerische Mathematik. 1998, Vol 80, Num 2, pp 305-324, issn 0029-599XArticle

Stochastic integration rules for infinite regionsGENZ, A; MONAHAN, J.SIAM journal on scientific computing (Print). 1998, Vol 19, Num 2, pp 426-439, issn 1064-8275Article

New L-stable modified trapezoidal formulas for the numerical integration of y'= f(x,y)CHAWLA, M. M; AL-ZANAIDI, M. A.International journal of computer mathematics. 1997, Vol 63, Num 3-4, pp 279-288, issn 0020-7160Article

Preconditioning isoparametric finite element methods taking into account numerical integrationLI, L; CHEN, J.Applied mathematics and computation. 1997, Vol 87, Num 2-3, pp 271-288, issn 0096-3003Article

ROLLS symposiumBULTHEEL, A; VAN BAREL, M.Journal of computational and applied mathematics. 1997, Vol 77, Num 1-2, issn 0377-0427, 289 p.Conference Proceedings

A comparison of some standard elliptic solvers : CM-5 vs. Cray C-90LEE, C.-O.Journal of scientific computing. 1996, Vol 11, Num 2, pp 99-126, issn 0885-7474Article

Comparison of the linear least squares and nonlinear least squares spheresKEH-WEI CHEN; PAPADOUPOULOS, A. S.Microelectronics and reliability. 1996, Vol 36, Num 1, pp 37-46, issn 0026-2714Article

Finite element collocation approximation of the characteristic exponent in BVPs with periodic coefficientsSARIDAKIS, Y. G; SIFNIOTOPOULOS, C. G; SOTIROPOULOS, D. A et al.Journal of computational and applied mathematics. 1996, Vol 70, Num 1, pp 1-14, issn 0377-0427Article

Parallel adaptive boundary element analysisKAMIYA, N; IWASE, H; KITA, E et al.Computer methods in applied mechanics and engineering. 1996, Vol 134, Num 3-4, pp 341-350, issn 0045-7825Article

Expansion and estimation of the range of nonlinear functionsRUMP, S. M.Mathematics of computation. 1996, Vol 65, Num 216, pp 1503-1512, issn 0025-5718Article

Adaptive multigrid applied to a bipolar transistor problemMOLENAAR, J.Applied numerical mathematics. 1995, Vol 17, Num 1, pp 61-83, issn 0168-9274Article

An explicit hybrid method of Numerov type for second-order periodic initial-walue problemsFRANCO, J. M.Journal of computational and applied mathematics. 1995, Vol 59, Num 1, pp 79-90, issn 0377-0427Article

High order discrete method for a class of two-point boundary value problems with periodic boundary conditionsKATTI, C. P; BABOO, S. N.Mathematical and computer modelling. 1995, Vol 21, Num 8, pp 95-105, issn 0895-7177Article

On the convergence of quadrature formulas for complex weight functionsGONZALEZ-VERA, P; LOPEZ, G; ORIVE, R et al.Journal of mathematical analysis and applications. 1995, Vol 189, Num 2, pp 514-532, issn 0022-247XArticle

Solution of nonlinear diffusion appearing in image smoothing and edge detectionKACUR, J; MIKULA, K.Applied numerical mathematics. 1995, Vol 17, Num 1, pp 47-59, issn 0168-9274Article

The uncoupling of boundary integral and finite element methods for nonlinear boundary value problemsGATICA, G. N; HSIAO, G. C.Journal of mathematical analysis and applications. 1995, Vol 189, Num 2, pp 442-461, issn 0022-247XArticle

Un schéma numérique de type Roe pour les systèmes hyperboliques avec relaxation = A Roe-type numerical scheme for hyperbolic systems with relaxationBEREUX, F; SAINSAULIEU, L.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 320, Num 3, pp 379-384, issn 0764-4442Article

Une théorie de Friedrichs adaptée à l'étude de l'opérateur divergence-rotationnel = On an adaptation of the Friedrichs's theory to the divergence-rotational operatorESCRIG, P; LESAINT, P.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 320, Num 1, pp 95-100, issn 0764-4442Article

A new class of interpolating functionOSIPOV, I. L.Computational mathematics and mathematical physics. 1995, Vol 35, Num 5, pp 531-538, issn 0965-5425Article

Numerical solution of the dirichlet problem with non-local boundary conditionsDAUTOV, R. Z; SARIMOV, N. N.Computational mathematics and mathematical physics. 1995, Vol 35, Num 9, pp 1089-1102, issn 0965-5425Article

Monte Carlo integration, quadratic resampling, and asset pricingBARRAQUAND, J.Mathematics and computers in simulation. 1995, Vol 38, Num 1-3, pp 173-182, issn 0378-4754Conference Paper

A smooth approximation for the solution of a fourth-order boundary value problem based on nonpolynomial splinesVAN DAELE, M; VANDEN BERGHE, G; DE MEYER, H et al.Journal of computational and applied mathematics. 1994, Vol 51, Num 3, pp 383-394, issn 0377-0427Article

  • Page / 2248